U.S. doctors online nowAsk doctors free
Canada
A 27-year-old female asked:

can iron pills give you a rash?

2 doctor answers4 doctors weighed in
Dr. Bassam Amawi
Psychiatry 49 years experience
Yes: Yes.
Dr. Thomas Namey
Rheumatology 48 years experience
No.: The iron will not. However dyes and other materials in the iron supplements can. They should be listed. Talk to your dr. And bring your bottle.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.